# SDR VNAA20250127039

- Difficulty date: December 12, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670315065SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SILL RH/LH BTW FS969.00 TO FS 1088.20 AT AFT BAGGAGE BAY.    CORROSION ON FLOOR SILL RH/LH BTW FS969.00 TO FS 1088.20 AT AFT BAGGAGE BAY WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01 AND WERE EVALUATED WITHIN LIMITS PER CRJ700 SRM 53-00-45-201-001-A01.
